Thanks Tanya for the further information.
Pravastatin is known to be responsible for all kind of muscle issues. So if your symptoms started after the medication; adverse effects need to be considered. Please see this resource which shows the significant muscle issues;
Raised muscle enzymes do occur with the statins.
If your symptoms were persisting before the starting of Pravastatin, immunological disease like dermatomyositis or polymyositis is the likely possibility (as has been proposed), and those can only be confirmed by the muscle biopsy. A neuropathy is another diagnostic consideration for your manifestations and is again established by the skin and nerve biopsy.
Please feel free for your follow up questions.
I would be happy to assist you further, if you need any more information.
We have recently implemented a new rating and feedback system. Please be aware that you are rating my courtesy and service as a professional. If you have any questions whatsoever, or there is anything I can clarify for you, please temporarily bypass the rating system by clicking “Continue the Conversation” or "Reply."
Clicking either of the lowest two options reflects poorly on me so please reply to me if there is anything else I can do to help before choosing those options. I appreciate your patience while we work out the kinks. It's important to me that you are 100% satisfied with the service I have provided you. Thank you.